Skip to main content
Article thumbnail
Location of Repository

References

By Mr (f: Q (k, Jin Bo (prc-hzdz-ssc) Chen and Deng-yuan (prc-sgh

Abstract

Soliton solutions of higher-order generalized derivative nonlinear Schrödinger equation. (English summary) Comput. Math. Appl. 60 (2010), no. 7, 1881–1887. Summary: “The lax pair and Hirota’s bilinear form of higher-order generalized derivative nonlinear Schrödinger equation are given. The expression of N-soliton solutions are obtained through Hirota’s standard procedure.

Year: 2013
OAI identifier: oai:CiteSeerX.psu:10.1.1.352.4711
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.